Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: “On the existence and computation of $LU$-factorizations with small pivots” [Math. Comp. 42 (1984), no. 166, 535–547; MR0736451 (85i:65037)]

Author: Tony F. Chan
Journal: Math. Comp. 44 (1985), 282
MSC: Primary 65F05; Secondary 15A23
Original Article: Math. Comp. 42 (1984), 535-547.
MathSciNet review: 771052
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05, 15A23

Retrieve articles in all journals with MSC: 65F05, 15A23

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society